Show simple item record

dc.contributor.authorAltunbulak, F.en_US
dc.contributor.authorYalçın, E.en_US
dc.date.accessioned2016-02-08T10:15:56Z
dc.date.available2016-02-08T10:15:56Z
dc.date.issued2007en_US
dc.identifier.issn0022-4049
dc.identifier.urihttp://hdl.handle.net/11693/23579
dc.description.abstractWe give an alternative proof to a theorem of Carlson [J.F. Carlson, Cohomology and induction from elementary abelian subgroups, Quart. J. Math. 51 (2000) 169-181] which states that if G is a finite group and k is a field of characteristic p, then any k G-module is a direct summand of a module which has a filtration whose sections are induced from elementary abelian p-subgroups of G. We also prove two new theorems which are closely related to Carlson's theorem. © 2005 Elsevier Ltd. All rights reserved.en_US
dc.language.isoEnglishen_US
dc.source.titleJournal of Pure and Applied Algebraen_US
dc.relation.isversionofhttps://doi.org/10.1016/j.jpaa.2005.11.003en_US
dc.titleA theorem of Jon F. Carlson on filtrations of modulesen_US
dc.typeArticleen_US
dc.departmentDepartment of Mathematicsen_US
dc.citation.spage15en_US
dc.citation.epage28en_US
dc.citation.volumeNumber208en_US
dc.citation.issueNumber1en_US
dc.identifier.doi10.1016/j.jpaa.2005.11.003en_US
dc.publisherElsevier BV * North - Hollanden_US
dc.identifier.eissn1873-1376


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record